Journal of Symbolic Logic

Review: Emanuele Abita, Compatibilita degli Assiomi della Logica

Albert A. Bennett

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 3, Issue 4 (1938), 162.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183385493

JSTOR
links.jstor.org

Citation

Bennett, Albert A. Review: Emanuele Abita, Compatibilita degli Assiomi della Logica. J. Symbolic Logic 3 (1938), no. 4, 162. https://projecteuclid.org/euclid.jsl/1183385493


Export citation